# SDR SWIA202055993

- Difficulty date: December 23, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR SPLICE AT STGR 19R F.S. 477.0 IS CORRODED.   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED WITH NEW FROM STOCK STRINGER SPLICE AT 19R AND FS477 PN: SH670-33264-1 REF CRJ700 SRM 51-42-06-001-001-A01, AND DWG SH670-33264 REV NC. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM 337 ACCOMPLISHED.
